# SDR ASOA201101451

- Difficulty date: August 4, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N833AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7246
- Aircraft time: 31,464 hours, 27,450 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ANGLE AT FS 349 AT SERVICE DOOR UNDER TEFLON CAP.  REMOVED ANGLE & FOUND CORROSION TO BE OUT OF LIMITS IAW SRM 51-21-06.  INSTALLED SERVICABLE ANGLE IAW SRM 51-42-06.
